# SDR TRBA2007016

- Difficulty date: April 2, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS-2 CHECK MECH FOUND RT GALLEY EMERGENCY LIGHT INOPERATIVE.  REPLACED RT GALLEY EMERGENCY LIGHT IAW MM 33-50-00.  (K)
